# SDR ASAA0957138

- Difficulty date: December 7, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,121 hours, 929 cycles
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: 11519681
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WILL NOT ACCEPT EXT PWR OR GRD SERVICE PWR ALL INDICATIONS SHOW NORMAL.  REPLACED BPCU, NO HELP.  RE-INSTALLED ORIGINAL BPCU REF 24 42 21 400 801, REPLACED P5 4. NO HELP.  RE-INSTALLED ORIGINAL P5 4 SEAMC NOTIFIED.  REF MM 24 21 51 000 801.  REMOVED AND REPLACED C 803 RELAY AND FUNCTIONAL CHECK NORMAL PER MM 24 21 41 400 801.
